Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Sufficient conditions on Liouville type theorems for the 3D steady Navier-Stokes equations

Authors: G. Seregin and W. Wang
Original publication: Algebra i Analiz, tom 31 (2019), nomer 2.
Journal: St. Petersburg Math. J. 31 (2020), 387-393
MSC (2010): Primary 35Q30
Published electronically: February 4, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Our aim is to prove Liouville type theorems for the three dimensional steady-state Navier-Stokes equations provided the velocity field belongs to some Lorentz spaces. The corresponding statement contains several known results as a particular case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35Q30

Retrieve articles in all journals with MSC (2010): 35Q30

Additional Information

G. Seregin
Affiliation: Oxford University, United Kingdom; and St. Petersburg Branch Steklov Mathematical Institute, Fontanka 27, 191023 St. Petersburg, Russia

W. Wang
Affiliation: Dalian University of Technology, China

Keywords: Liouville theorem, Navier--Stokes equations, Lorentz spaces
Received by editor(s): September 21, 2018
Published electronically: February 4, 2020
Additional Notes: The first author was supported by the grant RFBR no. 17-01-00099-a.
The second author was supported by NSFC under grant no. 11671067, “the Fundamental Research Funds for the Central Universities” and China Scholarship Council
Dedicated: Dedicated to Vladimir Maz′ya on the occasion of his 80th birthday
Article copyright: © Copyright 2020 American Mathematical Society